# SDR UALA2011103105883

- Difficulty date: October 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 61,240 hours, 21,783 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Lanyard
- Part number: 65C199011U1
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT ARM.  SECURED LANYARD AT BOTTOM OF DOOR 4R.  ARMING GOOD.
